UM

浏览/检索结果: 共2条,第1-2条 帮助

限定条件                        
已选(0)清除 条数/页:   排序方式:
On perturbation bounds of the linear complementarity problem Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 3,Page: 625-638
作者:  Zheng, Hua;  Vong, Seakweng;  Li, Wen
收藏  |  浏览/下载:11/0  |  提交时间:2018/10/30
Perturbation Bound  Sign Patterns  Linear Complementarity Problems  
Tensor complementarity problems: the GUS-property and an algorithm Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 9,Page: 1726-1749
作者:  Liu, Dongdong;  Li, Wen;  Vong, Seak-Weng
收藏  |  浏览/下载:15/0  |  提交时间:2018/10/30
Tensor Complementarity Problems  Global Uniqueness And Solvability  The Modulus Equation  Pk Tensor  Strong (Strictly) Semi-positive Tensor